Open Access
Translator Disclaimer
2012 A Note on Approximating Curve with 1-Norm Regularization Method for the Split Feasibility Problem
Songnian He, Wenlong Zhu
J. Appl. Math. 2012(SI11): 1-10 (2012). DOI: 10.1155/2012/683890

Abstract

Inspired by the very recent results of Wang and Xu (2010), we study properties of the approximating curve with 1-norm regularization method for the split feasibility problem (SFP). The concept of the minimum-norm solution set of SFP in the sense of 1-norm is proposed, and the relationship between the approximating curve and the minimum-norm solution set is obtained.

Citation

Download Citation

Songnian He. Wenlong Zhu. "A Note on Approximating Curve with 1-Norm Regularization Method for the Split Feasibility Problem." J. Appl. Math. 2012 (SI11) 1 - 10, 2012. https://doi.org/10.1155/2012/683890

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1251.65083
MathSciNet: MR2948162
Digital Object Identifier: 10.1155/2012/683890

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2012 • No. SI11 • 2012
Back to Top